Alert archive / Virginia / River Flood Warnings in 2011
River Flood Warning 14, NWS Baltimore/Washington
NWS Baltimore/Washington issued this river flood warning at Mar 9, 2011, 9:26 PM EST for Spotsylvania County, Stafford County, City of Fredericksburg, Virginia. It took effect at Mar 11, 2011, 11:17 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 9, 2011, 9:26 PM EST (02:26 UTC)
- In effect from
- Mar 11, 2011, 11:17 AM EST
- Expired
- Mar 11, 2011, 3:46 AM EST
- In force
- Issued by
- NWS Baltimore/Washington
- Flood severity
- Minor
Counties City of Fredericksburg, VA, Spotsylvania County, VA, Stafford County, VA
The radar
The Sterling radar (KLWX), 75 km from the middle of the area, began a volume at 02:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Rappahannock River at Fredericksburg (FEDV2).
- Action stage
- 9.5 ft
- Minor stage
- 15.5 ft
- Moderate stage
- 20.5 ft
- Major stage
- 28.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this river flood warning went out at Mar 9, 8:56 PM EST, 30 minutes earlier.
Area forecast discussion, Mar 9, 8:56 PM EST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
856 PM EST WED MAR 9 2011
.SYNOPSIS...
AN STRONG LOW PRESSURE SYSTEM WILL DEVELOP OVER THE GULF STATES
OVERNIGHT...TRACKING NORTHEAST INTO THURSDAY. A SLOW-MOVING COLD
FRONT WILL CROSS THE REGION THURSDAY EVENING AND OFF THE COAST ON
FRIDAY AND INTO THE WEEKEND. HIGH PRESSURE WILL RETURN INTO THE
EARLY PART OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
COLD FRONT STRETCHES FROM THE CENTRAL GREAT LAKES SOUTHWARD TO GULF
STATES. LARGE PRECIP SHIELD HAS BROKEN OUT AHEAD OF THE FRONT...AND
NORTH OF A WARM FRONT SITUATED ACROSS THE CAROLINAS THIS EVENING.
LIGHT TO OCCASIONALLY MODERATE RAINFALL EXPECTED. DO THINK THERE MAY
BE A LULL IN PRECIP ACROSS PORTIONS OF THE CWFA LATE THIS EVENING
THROUGH THE EARLY MORNING HOURS...HOWEVER RAINFALL WILL ONCE AGAIN
INCREASE ACROSS THE SW TOWARDS SUNRISE.
MAIN CHANGES TO THE FORECAST WERE TO ADJUST QPF SLIGHTLY DOWNWARD
THIS EVENING...AS RAIN HAS MOSTLY BEEN LIGHT IN NATURE. THE HEAVIEST
QPF STILL EXPECTED TOMORROW AND TOMORROW NIGHT. WITH THE CONTINUED
EASTERLY FLOW...TEMPS NOT EXPECTED TO MOVE MUCH OVERNIGHT...AND WILL
LIKELY ONLY DROP A FEW DEGREES OR REMAIN NEARLY STEADY.
TEMPS HAVE RISEN ABOVE FREEZING WITHIN THE ADVISORY AREA...WITH A
CHANGEOVER TO ALL RAIN. WILL GO AHEAD AND LET THE WINTER WEATHER
ADVISORY EXPIRE AT 9 PM.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
THIS COMPLEX STORM SYSTEM CONTINUES TO MARCH ACROSS THE ERN CONUS. A
LARGE MCS/SQUALL LINE HAS TRUDGED ACROSS THE DEEP SOUTH SINCE EARLY
THIS MORNING...NOW MOVING CLOSER TO THE SRN ATLC COAST. AS THIS MAIN
SYSTEM BEGINS TO WEAKEN...HAVING MAXIMIZED ITS OUTPUT SINCE THIS
TIME YESTERDAY - IT IS GOING EFFECTIVELY REDEVELOP ANOTHER LOW
PRESSURE SYSTEM WITHIN THE NEXT 24-36 HRS. THE MAIN SFC LOW NOW
MOVING NEWD INTO LOWER MICHIGAN WILL WEAKEN AND BE ENVELOPED INTO
THE NEWER LOW THAT IS CURRENTLY DEEPENING ACROSS THE I-20 CORRIDOR
OF AL/GA.
A STRONG UPPER VORT MAX WILL BE RESPONSIBLE FOR THIS SECOND WIND
COMING FROM THE SYSTEM. THIS FEATURE ALREADY SWINGING DOWN INTO THE
LOWER MS/TENN VLY. WHAT WILL BECOME PART OF THE STRONG COLD FRONT
THAT WILL CROSS THE REGION TOMORROW IS DEVELOPING A LINE OF WEAK
CONVECTION ACROSS THE TENN VLY. OVERNIGHT AND INTO EARLY THU...THIS
STRENGTHENING FRONT /AND THE SYSTEM AS WHOLE/ WILL MOVE UP THE SRN
APLCNS AND INTO THE SRN PORTIONS OF THE CWA BY MID MORNING. THE COLD
FRONT WILL MOVE FROM WEST TO EAST OVER THE COURSE OF THE AFTN INTO
EARLY EVE. AHEAD OF THIS STRONG SFC BOUNDARY WILL BE A STRENGTHENING
LOW LEVEL JET MAX IN THE WARM SECTOR...W/ POCKETS OF ELEVATED
INSTABILITY AND STRONG FORCING - NOT ONLY ALLOWING FOR STRONG LIFT
AND HEAVY TRAINING RAIN BANDS...BUT EMBEDDED AREAS OF CONVECTION
ALONG AND SE OF THE I-95 CORRIDOR. SEVERE POTENTIAL IS LOW BUT NOT
OUT OF THE QUESTION ACROSS THE SERN QUADRANT OF THE CWA THU
AFTN/EVE.
THE SFC LOW WILL BEGIN TO PULL-UP TOWARD THE ERN GREAT LAKES DURING
THE EVENING HOURS AS THE SYSTEM REACHES MAX INTENSITY /AROUND THE
TIME THE FRONT NEARS THE I-95 CORRIDOR/. AT THIS TIME...HIGH
RAINFALL RATES WILL LIKELY CAUSE FLOODING OF LOW-LYING AREAS W/
STREAMS AND CREEKS /THAT RECEIVED 2-3 INCHES FROM THE STORM SYSTEM
A FEW DAYS AGO/ OVERFLOWING THEIR BANKS ACROSS THE REGION .
STORM TOTAL QPF AMOUNTS FOR BLENDS OF VARIOUS SHORT TERM GUIDANCE
HAVE A STRIPE OF 2-3 INCHES ALONG AND EAST OF THE BLUE RIDGE TO THE
BAY...MAX AMOUNTS NEAR 3.5 INCHES. MUCH OF THIS RAIN WILL FALL IN
LOCALIZED HEAVIER BANDS THAT HAVE HIGH RAIN RATES. SO GENERALLY...A
LIGHT TO MODERATE RAIN WILL FALL ACROSS THE AREA FOR MUCH OF THE DAY
W/ SHORTER DURATIONS OF HEAVIER RAIN - ESPECIALLY IN THE AFTN/EVE.
FLOOD WATCHES ENCOMPASS THE ENTIRE CWA...ALREADY IN EFFECT FOR AREAS
WEST OF THE BLUE RIDGE - A COUPLE MORE HRS TILL BEING IN EFFECT EAST
OF THE BLUE RIDGE /MINUS SRN MD/ AND THEN SRN MD BEGINNING LATER
TONIGHT.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
STILL LARGE MODEL DIFFERENCES REGARDING THE EXACT TRACK OF THE LOW
AND HOW LONG IT TAKES TO PUSH EAST OF THE AREA. WILL LEAN TOWARD THE
SLOWER 12Z NAM SOLUTION AS IT MORE ACCURATELY DEPICTED THE SYSTEM
THIS PAST SUNDAY. THEREFORE...HEAVY RAIN AND FLOODING PROBLEMS
SHOULD BE ONGOING EAST OF THE BLUE RIDGE DURING THE EVE /IN
PARTICULAR NE MD/ AS THE FRONT SLOWLY MOVES THRU.
CAA BEHIND THE FRONT WILL ALLOW PRECIP TO CHANGE TO SNOW IN THE
HIGHLANDS. A DECENT SETUP FOR HIGH END ADVISORY LEVEL SNOW
ACCUMULATIONS APPEAR LIKELY FOR THE WRN SLOPES OF THE ALLEGHENY
FRONT. WRAP-AROUND MOISTURE ON THE BACKSIDE OF THE LOW WILL BECOME
ENHANCED BY A FETCH OFF THE GREAT LAKES. UPSLOPE AREAS LIKELY TO
RECEIVE 3-6 INCHES THU NGT. THE PRECLUDING FACTORS FOR A WINTER
STORM WATCH ARE A SHALLOW BOUNDARY LAYER AND LLVL FLOW MORE WLY
/270 DEG/ THAN WNW OR NW.
THE LOW WILL BECOME CUTOFF WILL MEANDER ACROSS NRN MID-
ATLANTIC/NORTHEAST ON FRI. CYCLONIC FLOW AROUND THE LOW WILL KEEP
CLOUDS OVER THE AREA DESPITE DOWNSLOPING FLOW IN THE LLVLS. HIGH
TEMPS FRI WILL RANGE FROM THE MID 30S ACROSS THE ALLEGHENY FRONT
TO THE MID 50S ACROSS CENTRAL VA/SRN MD. LIGHT UPSLOPE FLOW LIKELY
WILL CONTINUE ACROSS THE FAR WEST THRU FRI EVE WITH ANOTHER COUPLE
INCHES POSSIBLE.
A WEAK UPPER SHORTWAVE TROUGH WILL BRING MORE CLOUDS TO THE AREA.
MODELS SUPPORT ENOUGH LIFT/MOISTURE TO PUT CHANCE OF SHRA ACROSS THE
POTOMAC HIGHLANDS SAT AND A SHRA/SHSN MIX SAT NGT.
HIGH PRESSURE BUILDS IN BEHIND THE SYSTEM SUN AND MON WITH NEAR TO
BELOW NORMAL TEMPS DURING THIS PERIOD. ANOTHER STORM SYSTEM MAY
IMPACT THE AREA MON NGT INTO TUE.
&&
.AVIATION /02Z THURSDAY THROUGH MONDAY/...
MVFR CIGS THIS EVENING ARE BEGINNING TO CREEP TOWARDS IFR VALUES
THIS EVENING. DO EXPECT IFR VALUES AT MOST TERMINAL SITES BY
MIDNIGHT. LIGHT RAIN WILL HAVE SOME IMPACT ON VSBYS OVERNIGHT...WITH
VALUES IN THE 2-4SM RANGE. SE WINDS WILL CONTINUE OVERNGT AOA 10
KT.
EMBEDDED AREAS OF HEAVIER RAIN WILL DEVELOP ACROSS THE REGION
DURING THE DAYTIME HRS THU...W/ A FEW ISOLATED TSTMS POSSIBLE FROM
THE DC REGION SEWD LATER TOMORROW AFTN. A STIFF SELY BREEZE WILL
NOT SUBSIDE UNTIL THU AFTN...MAINTAINING A GENERAL 10-20KT SELY
FETCH THRU THE TAF PERIOD.
LOW CIGS/VSBYS WILL CONTINUE THRU THU EVE BEFORE SLOWLY IMPROVING
FROM SOUTHWEST TO NORTHEAST LATE THU NGT. SLY FLOW WILL SHIFT OUT OF
THE W-NW IN WAKE OF FROPA THU NGT. WINDS 10-15 KT WITH GUSTS TO 25
KT POSSIBLE BEHIND THE FRONT ON FRI.
&&
.MARINE...
SE FLOW CONTINUES ACROSS THE WATERS THIS EVENING...WITH FREQUENT
GUSTS BETWEEN 20 AND 25 KT. NO ADJUSTMENTS TO THE SMALL CRAFT
HEADLINE NECESSARY.
HEAVY RA WILL BE ONGOING THU EVE. WIDESPREAD SCA CONDITIONS WILL
CONTINUE THRU THU NGT. WINDS ALONG THE UPPER TIDAL POTOMAC ARE
EXPECTED TO SUBSIDE OVNGT THU NGT SO A SCA WAS NOT EXTENDED FOR THIS
AREA. SCA CONDITIONS MAY CONTINUE THRU THE WEEKEND.
&&
.HYDROLOGY...
EVERYTHING STILL APPEARS TO BE ON TRACK FOR A FLOOD EVENT MORE
SIGNIFICANT THAN THE LAST ONE. WITH RIVERS HIGHER THAN WHERE WE WERE
A WEEK AGO...AND MORE RAIN EXPECTED THAN THE LAST EVENT IN MOST
AREAS...FLOOD CONDITIONS WILL BE MORE LIKELY TO OCCUR. SMALL
STREAM/AREAL FLOODING WILL BE POSSIBLE LATE TONIGHT AND THROUGH
THURSDAY FROM WEST TO EAST. THE LARGER CREEKS/RIVERS THEN RISE...
WITH SOME OF THE TRIBUTARIES /SUCH AS SB POTOMAC...OPEQUON...
MONOCACY/ LIKELY REACHING FLOOD STAGE THURSDAY AFTN/EVENING...AND
THEN FLOWING DOWN THE MAINSTEM POTOMAC FRIDAY AND SATURDAY.
EXPECTED RAINFALL AMOUNTS ARE MOSTLY IN THE 2 TO 3 INCH RANGE...WITH
SOME LOWER AMOUNTS IN THE POTOMAC HIGHLANDS...AND SOME ISOLATED
HIGHER AMOUNTS. THERE IS STILL UNCERTAINTY IN WHERE THE HEAVIEST
RAINS WILL OCCUR...SO THE RIVER FORECASTS ARE STILL SUBJECT TO
ADJUSTMENT AS THE EVENT UNFOLDS.
&&
.TIDES/COASTAL FLOODING...
WATER LEVELS ARE CURRENTLY RUNNING 1 TO 1.5 FT ABOVE NORMAL THIS
EVENING. WITH THE PERSISTENT ONSHORE FLOW CONTINUING...TIDAL
ANOMALIES WILL SLOWLY INCREASE THROUGH THE DAY TOMORROW. STILL NOT
CONFIDENT THAT TIDAL VALUES WILL REACH MODERATE THRESHOLDS DURING
THE THURSDAY EVENING/OVERNIGHT HIGH TIDE CYCLE AND WILL LEAVE THE
WATCH AS IS FOR NOW.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...FLOOD WATCH THROUGH THURSDAY EVENING FOR DCZ001.
COASTAL FLOOD WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR DCZ001.
COASTAL FLOOD ADVISORY FROM 6 AM TO NOON EST THURSDAY FOR
DCZ001.
MD...FLOOD WATCH THROUGH THURSDAY EVENING FOR MDZ003>007-009>011-
013-014-501-502.
WINTER WEATHER ADVISORY UNTIL 9 PM EST THIS EVENING FOR MDZ501.
COASTAL FLOOD WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR MDZ007-011-013-014-016>018.
COASTAL FLOOD ADVISORY FROM 6 AM TO NOON EST THURSDAY FOR
MDZ007-011-013-014-016>018.
FLOOD WATCH FROM MIDNIGHT EST TONIGHT THROUGH THURSDAY EVENING
FOR MDZ016>018.
VA...FLOOD WATCH THROUGH THURSDAY EVENING FOR VAZ025>031-036>040-
042-050>056-501>504.
WINTER WEATHER ADVISORY UNTIL 9 PM EST THIS EVENING FOR VAZ503.
COASTAL FLOOD WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR VAZ052>055-057.
COASTAL FLOOD ADVISORY FROM 6 AM TO NOON EST THURSDAY FOR
VAZ052>055-057.
FLOOD WATCH FROM MIDNIGHT EST TONIGHT THROUGH THURSDAY EVENING
FOR VAZ057.
WV...FLOOD WATCH THROUGH THURSDAY EVENING FOR WVZ050>053-055-
501>506.
WINTER WEATHER ADVISORY UNTIL 9 PM EST THIS EVENING FOR WVZ501-
503-505.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EST FRIDAY FOR ANZ530>534-
537>543.
SMALL CRAFT ADVISORY UNTIL MIDNIGHT EST THURSDAY NIGHT FOR
ANZ535-536.
&&
UPDATE...LISTEMAA
HYDROLOGY...JEHazardous weather outlook, Mar 9, 9:00 PM EST, 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 900 PM EST WED MAR 9 2011 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 101000- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 900 PM EST WED MAR 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE MARYLAND CHESAPEAKE BAY AND TIDAL POTOMAC RIVER INTO TONIGHT. A FLOOD WATCH REMAINS IN EFFECT FOR THE WASHINGTON AND BALTIMORE METROPOLITAN AREAS TONIGHT...INCLUDING LOWER SOUTHERN MARYLAND BEGINNING LATE TONIGHT. PLEASE REFER TO THE LATEST HAZARD MESSAGE /WBCFFALWX/ FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE MARYLAND CHESAPEAKE BAY AND TIDAL POTOMAC RIVER THURSDAY AND THURSDAY NIGHT. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR PORTIONS OF THE WATERS THROUGH THE WEEKEND. A FLOOD WATCH IS IN EFFECT FOR THE WASHINGTON AND BALTIMORE METROPOLITAN AREAS THURSDAY AND THURSDAY EVENING. PLEASE REFER TO THE LATEST HAZARD MESSAGE /WBCFFALWX/ FOR FURTHER DETAILS. A COASTAL FLOOD ADVISORY IS IN EFFECT FOR LOCATIONS ALONG THE WESTERN SHORE OF THE CHESAPEAKE BAY AND THE TIDAL POTOMAC RIVER THURSDAY MORNING. A COASTAL FLOOD WATCH IS IN EFFECT THURSDAY AFTERNOON AND EVENING. PLEASE REFER TO THE LATEST HAZARD MESSAGE /WBCCFWLWX/ FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-101000- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 900 PM EST WED MAR 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...TONIGHT A FLOOD WATCH REMAINS IN EFFECT FOR THE POTOMAC HIGHLANDS...SHENANDOAH VALLEY...THE EASTERN PANHANDLE OF WEST VIRGINIA...THE CENTRAL FOOTHILLS OF VIRGINIA AND THE WESTERN SUBURBS OF WASHINGTON DC AND THE CITY OF BALTIMORE. PLEASE REFER TO THE LATEST HAZARD MESSAGE /WBCFFALWX/ FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FLOOD WATCH IS IN EFFECT THURSDAY THROUGH THURSDAY EVENING FOR THE OUTLOOK AREA. PLEASE REFER TO THE LATEST HAZARD MESSAGE /WBCFFALWX/ FOR FURTHER DETAILS. MAIN STEM RIVER FLOODING ACROSS THE POTOMAC...SHENANDOAH...AND RAPPAHANNOCK RIVERS IS POSSIBLE FRIDAY INTO SATURDAY. ACCUMULATING SNOWFALL IS EXPECTED ACROSS THE WESTERN SLOPES OF THE ALLEGHENY FRONT THURSDAY EVENING INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT...THOUGH SNOWFALL OR ICE ACCUMULATION REPORTS FOR THE WESTERN SLOPES AND POTOMAC HIGHLANDS REGION WOULD BE APPRECIATED.
The office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 9:26 PM EST | River Flood Warning | LWX | Loudoun | 30 hr |
| Mar 10, 9:46 AM EST | Coastal Flood Warning | LWX | Arlington, Fairfax, King George, Stafford, City of Alexandria, City of Fairfax and 1 more | 17 hr |
| Mar 10, 1:06 PM EST | Gale Warning | LWX | 8 hr | |
| Mar 10, 1:06 PM EST | Small Craft Advisory | LWX | 37 hr | |
| Mar 10, 2:35 PM EST | Flash Flood Warning | LWX | Albemarle, Augusta, Nelson, City of Charlottesville, City of Staunton, City of Waynesboro | 4 hr |
| Mar 10, 2:57 PM EST | Special Weather Statement | LWX | Albemarle, Augusta, Nelson, City of Charlottesville, City of Staunton, City of Waynesboro | 48 min |
| Mar 10, 3:04 PM EST | Areal Flood Warning | LWX | Arlington, Fairfax, Prince William, Stafford, City of Alexandria, City of Fairfax and 1 more | 3 hr |
| Mar 10, 3:25 PM EST | Winter Weather Advisory | LWX | Highland | 24 hr |
| Mar 10, 3:58 PM EST | Special Marine Warning | LWX | 92 min | |
| Mar 10, 4:28 PM EST | Special Weather Statement | LWX | Culpeper, Orange, Spotsylvania, Stafford, City of Fredericksburg | 32 min |
| Mar 10, 4:34 PM EST | Special Weather Statement | LWX | Greene, Madison, Orange, Page, Rappahannock, City of Charlottesville | 26 min |
| Mar 10, 4:36 PM EST | Flash Flood Warning | LWX | Albemarle, Culpeper, Fauquier, Greene, King George, Madison and 5 more | 3 hr |
| Mar 10, 5:02 PM EST | Areal Flood Warning | LWX | Augusta, Culpeper, Greene, Madison, Page, Rappahannock and 2 more | 3 hr |
| Mar 10, 5:02 PM EST | Severe Thunderstorm Warning | LWX | Culpeper, Fauquier, Madison, Page, Rappahannock, Warren | 58 min |
| Mar 10, 5:18 PM EST | Severe Thunderstorm Warning | LWX | Culpeper, Fauquier, Madison, Orange, Spotsylvania, Stafford and 1 more | 57 min |
| Mar 10, 5:24 PM EST | Special Weather Statement | LWX | Clarke, Frederick, City of Winchester | 36 min |
| Mar 10, 5:26 PM EST | Areal Flood Warning | LWX | Clarke, Frederick, Page, Shenandoah, Warren, City of Winchester | 3 hr |
| Mar 10, 5:28 PM EST | Special Marine Warning | LWX | 92 min | |
| Mar 10, 5:34 PM EST | Severe Thunderstorm Warning | LWX | Clarke, Fauquier, Frederick, Loudoun, Warren, City of Winchester | 41 min |
| Mar 10, 5:48 PM EST | Flash Flood Warning | LWX | Arlington, Fairfax, Fauquier, King George, Loudoun, Prince William and 6 more | 4 hr |
| Mar 10, 6:04 PM EST | Special Weather Statement | LWX | Fauquier, Prince William, City of Manassas | 26 min |
| Mar 10, 6:07 PM EST | Flash Flood Warning | LWX | Loudoun | 3 hr |
| Mar 10, 6:10 PM EST | Severe Thunderstorm Warning | LWX | Culpeper, Fairfax, Fauquier, King George, Loudoun, Orange and 7 more | 65 min |
| Mar 10, 6:14 PM EST | Tornado Warning | LWX | Fauquier, Prince William | 31 min |
| Mar 10, 6:20 PM EST | Special Weather Statement | LWX | Loudoun | 25 min |
| Mar 10, 6:38 PM EST | Areal Flood Warning | LWX | Frederick | 3 hr |
| Mar 10, 6:58 PM EST | Tornado Warning | LWX | Fairfax, Loudoun, Prince William, City of Manassas, City of Manassas Park | 32 min |
| Mar 10, 12:37 PM EST | Areal Flood Warning | LWX | Anne Arundel, Baltimore, Harford, Howard, City of Baltimore | 6 hr |
| Mar 10, 2:46 PM EST | River Flood Warning | LWX | Montgomery | 13 hr |
| Mar 10, 4:06 PM EST | Areal Flood Warning | LWX | Anne Arundel, Montgomery, Prince George's | 4 hr |
| Mar 10, 6:06 PM EST | Special Weather Statement | LWX | Washington | 24 min |
| Mar 10, 6:29 PM EST | Flash Flood Warning | LWX | Anne Arundel, Baltimore, Carroll, Frederick, Harford, Howard and 2 more | 4 hr |
| Mar 9, 9:26 PM EST | River Flood Warning | LWX | Hampshire | 47 hr |
| Mar 10, 3:32 PM EST | Special Weather Statement | LWX | Hampshire, Hardy, Mineral | 28 min |
| Mar 10, 3:57 PM EST | Flash Flood Warning | LWX | Hampshire, Hardy | 3 hr |
Nearby
River Flood Warnings in Virginia, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.